# SDR ASAA0945420

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631134A
- Part serial: 1032
- Condition: Gouged
- Location: Exhaust Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B E GATE UPPER SKIN GOUGED BEYOND REPAIR.  REMOVED AND REPLACED RIGHT I/B E GATE UPPER SKIN MATERIAL 2219 T62.
